MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546
Bianchini S, Bonicatto P, Marconi E. Lagrangian representations for linear and nonlinear transport. Contemporary Mathematics. Fundamental Directions [Internet]. 2017 ;63:418–436. Available from: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=cmfd&paperid=327&option_lang=eng
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Bianchini S, Caravenna L. On the extremality, uniqueness and optimality of transference plans. Bull. Inst. Math. Acad. Sin. (N.S.) 4 (2009) 353-458 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3692
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Spinolo L. Invariant Manifolds for Viscous Profiles of a Class of Mixed Hyperbolic-Parabolic Systems.; 2008. Available from: http://hdl.handle.net/1963/3400
Bianchini S, Cavalletti F. The Monge Problem for Distance Cost in Geodesic Spaces. Communications in Mathematical Physics [Internet]. 2013 ;318:615–673. Available from: https://doi.org/10.1007/s00220-013-1663-8
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Brancolini A. Estimates on path functionals over Wasserstein Spaces. SIAM J. Math. Anal. 42 (2010) 1179-1217 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3583
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023
Bianchini S, Bonicatto P. Failure of the Chain Rule in the Non Steady Two-Dimensional Setting. In: Rassias TM Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Current Research in Nonlinear Analysis: In Honor of Haim Brezis and Louis Nirenberg. Cham: Springer International Publishing; 2018. pp. 33–60. Available from: https://doi.org/10.1007/978-3-319-89800-1_2

Pages

Sign in